# SDR SWAA2024052982240

- Difficulty date: May 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED STA727E AFT CARGO COMPARTMENT 2024-286833<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[03] FAULT WAS RESOLVED ON ANOTHER FAULT SEE TTG8Q00T580W;[04] CORRECTED STEP 3  FAULT WAS RESOLVED ON ANOTHER FAULT DUE TO REPAIR WAS PERFORMED FROM BS 727D PLUS 13 INCHES TO BS 767 PLUS 10 INCHES SEE TTG8Q00T580W;[05] FAULT WAS RESOLVED ON ANOTHER FAULT DUE TO REPAIR WAS PERFORMED FROM BS 727D PLUS 13 INCHES TO BS 767 PLUS 10 INCHES SEE TTG8Q00T580W
